MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ROUND FILTERS WITH INDICATOR

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ROUND FILTERS WITH INDICATOR
Model Number US751
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility sent back samples of the round filters with indicator for evaluation.The round filters with indicator were processed, and all samples evidenced passing results; the indicator dot changed fully in color.The reported event was unable to be duplicated.The instruction for use for the aesculap sterilcontainer system instructions for use states (pg.25), "after sterilization, the external indicator should change from the original indicator color to indicate exposure to sterilant.The post sterilization indicator color may vary and not be evenly shaded.Extreme storage conditions such as exposure to direct sunlight and/or storage on top of or near heat source should be avoided.Do not use if the indicator dot color has changed before being processed.Indicators may turn white post-sterilization if not stored out of direct lighting." as no issues were noted with the samples provided by the customer and the reported event could not be duplicated, a root cause could not be determined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the filter indicator dot did not fully change in color.A procedure delay was reported as the devices were not utilized and were reprocessed.

Brand Name
ROUND FILTERS WITH INDICATOR
Common Device Name
INDICATOR
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key18791167
Report Number1319130-2024-00002
Device Sequence Number8296535
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public04038653473731
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown